# SDR A6WA201240767

- Difficulty date: July 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fs 409+128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 POST AT FS 409+128 CRACKED ON LOWER END.  COMPLIED WITH REO 601R-53-41-056, REV F.
